Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6430
Title: Esistenza e sequenze ascendenti di monoidi su varietà intersezione completa
Authors: Spangher, Walter
Issue Date: 1981
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Walter Spangher, "Esistenza e sequenze ascendenti di monoidi su varietà intersezione completa", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 13 (1981), pp. 96-104.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
13 (1981)
Abstract: Si determinano condizioni necessarie e sufficienti per l’esistenza di famiglie di monoidi su una varietà proiettiva intersezione completa.
We prove necessary and sufficient conditions in order that three families of monoids exist on a complete intersection projective variety.
URI: http://hdl.handle.net/10077/6430
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.13 (1981)

Files in This Item:
File Description SizeFormat 
Spangher2RendMat13.pdf475.72 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

392
checked on Feb 19, 2018

Download(s)

197
checked on Feb 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.